<< Previous Issue Journal of the Korean Mathematical Society (Vol. 12, No. 1) Next Issue >>
J. Korean Math. Soc. 1975 Vol. 12, No. 1, 1—77
On the epimorphism theorem
Jongsik Kim
J. Korean Math. Soc. 1975 Vol. 12, No. 1, 1—3
A note on $C^\ast$-algebras
Hyo-Chul Kwak
J. Korean Math. Soc. 1975 Vol. 12, No. 1, 5—11
The radical of topological abelian groups
Kwang Chul Ha
J. Korean Math. Soc. 1975 Vol. 12, No. 1, 13—27
Note on the Jacobson radical in associative triple systems of second kind
Hyo Chul Myung
J. Korean Math. Soc. 1975 Vol. 12, No. 1, 29—35
Extreme points of the shell of a linear relation
Sa-Ge Lee
J. Korean Math. Soc. 1975 Vol. 12, No. 1, 37—42
Quasi-subordinate functions and coefficient
Suk-Young Lee
J. Korean Math. Soc. 1975 Vol. 12, No. 1, 43—50
On Wagner's generalized Berwald space
Masao Hashiguchi
J. Korean Math. Soc. 1975 Vol. 12, No. 1, 51—61
Compact hypersurfacess with antinormal $(f,g,u,v,\lambda)$-structure in an odd-dimensional sphere
U-Hang Ki, Jin Suk Pak and Yeong-Wu Choe
J. Korean Math. Soc. 1975 Vol. 12, No. 1, 63—70
On quasi-semidevelopable spaces
Il Hae Lee
J. Korean Math. Soc. 1975 Vol. 12, No. 1, 71—77

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd